# SDR LR7A04004

- Difficulty date: January 24, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 27,143 hours, 14,387 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Condition: Cracked
- Location: Blkhd Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C5 INSPECTION PER JOB CARD HC5324 FOUND FS 479 WL 200 LT INTERCOSTAL BEAM BROKEN/CRACKED THROUGH.  BEAM CAP (TEE) REPLACED IAW SMP583 CHP 51-60 & 51-70, FS 479 WL 200 LBL 62.
